| Model Number |
480239 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: event 25: it was reported that the cassette leaked.No injury reported.
Additional Manufacturer Narrative
Event 25: this report has been identified as b.Braun medical internal report number (b)(4).Multiple samples were returned from the facility for evaluation.The samples were visually evaluated and functionally leak tested per specification and a leak was observed on the horizon cassette in the window weld.Based on the evaluation results, the reported defect was confirmed.Incidents of this nature are due to failure in the production process.An approved project is in place to further address issues of leakage.Retained units were evaluated and passed internal testing.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.Additionally, review of the batch history records was also performed for the reported lot number and no non-conformances or deviations were noted during the manufacturing process or final inspections.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.